MathSciNet Relay Station
MathSciNet bibliographic data
MR1007486 (91d:04001) 04A15 (54H05)
Balcerzak, Marek; Rosłanowski, Andrzej On Mycielski ideals. Proc. Amer. Math. Soc. 110 (1990), no. 1, 243–250.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement